# SDR CA190629008

- Difficulty date: June 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 16735109
- Condition: Faulty
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF ROLL, AIRCRAFT YAW TO THE LEFT, USED FULL RIGHT RUDDER STILL YAW TO THE LEFT, ABORTED T/O AT APPROXIMATE 30 KTS, N1 WAS APPROX 75%, NO ANY BTMS OR OTHER MESSAGE.   CORRECTIVE ACTION: FOUND THE LEFT FEEDBACK RVDT FAULTY, REMOVED AND REPLACED THE LEFT STEERING FEEDBACK RVDT (TC# 20190629008)
